# SDR DALA2023110609142

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 70,798 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 AFT CARGO COMPARTMENT, FRAME AT BS 1500, HAS MULTIPLE DENTS BETWEEN S-25L AND S-27L. CORRECTIVE ACTION: REPAIRED FRAME AT BS 1500 BETWEEN S-24L TO S-28L PER ERA 613248-14. (0049848)
